Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking Microgynon, pimple near eye, redness, not painful, no vision disruption. What could be causing this?

Hello Doctor, I am a 37 year old female of normal weight for my height. I currently take microgynon 30. Each month at my period break week I experience a pimple around my eye. Sometimes it is in the corner of my outer eye, sometimes it is in the middle of the crease of my eyelid . They do not appear to be a stye as they are not located near base of eyelashes.They usually last around 1 or 2 days and do not cause any vision disruption. I am aware of the pimple which is pinhead size with some surrounding redness, but it is not painful. I am very careful with eye hygiene . What could be causing this to occur? Thank you
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello, I am happy to help you today.

It is not uncommon to have cycle related acne. This sounds like it might be the case given your association with where you are in your "cycle" or pill pack. This sounds like it is of little concern. If you are bothered by it, one thought is to skip the "week off" when you get your period and start the next pill pack early. This is completely safe to do and might help to prevent this from occurring related to shift in hormone levels.

I hope this helps, good luck!!
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor